Paracetamol Capsules 500mg 32 - for the relief of pain
Before Taking this Medicine
Do not take with any other Paracetamol-containing products
How to take this medicine
Dose: For oral use: unless otherwise directed by your doctor. Adults and children over 12 years - 1-2 capsules every 4 hours to a maximum of 8 capsules in 24 hours. Do not give to children under 12 years unless your doctor tells you to.
Do not exceed the stated dose
If symptoms persist consult your doctor. Immediate medical attention should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Possible Side Effects:
Occasionally skin rashes and other allergic reations such as itching, shortness of breath and facial swelling have occurred. Very rarely blood disorders characterised by increased susceptibility to infection (colds) or unexpected bruising have been reported not necessarily caused by paracetamol. Tell your doctor if you experience any unwanted effects whilst taking these capsules, including any not mentioned above.
Each hard gelatin capsule contains: Paracetamol 500mg as the active ingredient and the following inactive ingredients: potato starch, sodium lauryl sulphate and magnesium Stearate (E572) The capsule shell contains gelatine, erythrosine (E127) patent blue V (E131) titanium dioxide (E171) and quinoline yellow (E104)
KEEP OUT OF THE SIGHT AND REACH OF CHILDREN
You're reviewing: Paracetamol Capsules 500mg 32 (brands may vary)